# SDR SWAA2024031555869

- Difficulty date: February 24, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 33,586 hours, 16,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 561AB SUPPORT STRUCTURE CRACKED.(MARKED)<[01] REMOVED DAMAGED LEFT WING TRAILING EDGE PANEL 561AB SUPPORT STRUCTURE PER SRM 51-40-02.;[02] LOCATED AND DRILLED NEW SUPPORT STRUCTURE PER SRM 51-40-05.;[03] VERIFIED LOCATED AND DRILLED NEW SUPPORT STRUCTURE PER SRM 51-40-05.;[04] REMOVED AND REPLACED PER SRM 51-40-02.;[05] INSPECTED C/A 4.;[06] REMOVED AND REPLACED PER SRM 51-40-02;;[07] INSPECTED
